A boundary-value problem for a vector which is holomorphic in a half-space
Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 276-278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_2_a9,
author = {V. I. Shevchenko},
title = {A boundary-value problem for a vector which is holomorphic in a half-space},
journal = {Doklady Akademii Nauk},
pages = {276--278},
year = {1964},
volume = {154},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a9/}
}
V. I. Shevchenko. A boundary-value problem for a vector which is holomorphic in a half-space. Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 276-278. http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a9/